MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP OPTABLATE RF GENERATOR; GENERATOR, LESION, RADIOFREQUENCY

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP OPTABLATE RF GENERATOR; GENERATOR, LESION, RADIOFREQUENCY
Catalog Number 9700-000-000
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Paresis (1998); Insufficient Information (4580)
Date of Event 06/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced complications after a procedure was performed using the optablate.No device malfunction was alleged and no details regarding the complications were provided.At this time, requests are being made to obtain additional details.
 
Event or Problem Description
It was reported that during the case there were no issues.After procedure the patient was experiencing paresis of one leg.
 
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a root cause could not be determined for the event.

Brand Name
OPTABLATE RF GENERATOR
Common Device Name
GENERATOR, LESION, RADIOFREQUENCY
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key22543970
Report Number3015967359-2025-01278
Device Sequence Number7218069
Product Code GEI
UDI-Device Identifier07613327547610
UDI-Public(01)07613327547610(11)240118
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K221074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number9700-000-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/22/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown